2-colored Rogers-Ramanujan partition identities

Zadeh Dabbagh, Mohammad (2022) 2-colored Rogers-Ramanujan partition identities. Turkish Journal of Mathematics, 46 (8). pp. 3352-3358. ISSN 1300-0098 (Print) 1303-6149 (Online)

Full text not available from this repository. (Request a copy)


In this paper, we combined two types of partitions and introduced 2-colored Rogers-Ramanujan partitions. By finding some functional equations and using a constructive method, some identities have been found. Some overpartition identities coincide with our findings. A correspondence between colored partitions and overpartitions is provided.
Item Type: Article
Uncontrolled Keywords: Colored partitions; Overpartition; Rogers-ramanujan
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Mohammad Zadeh Dabbagh
Date Deposited: 10 Apr 2023 19:47
Last Modified: 10 Apr 2023 19:47
URI: https://research.sabanciuniv.edu/id/eprint/45309

Actions (login required)

View Item
View Item